Facebook Pixel
EmpowHER Guest

OK so around Nov 20th I took a moring after pill after m is this a cause for concern or is it still may be a side effect from the plan b pill I just want to know if I should be worried or if it still side effects of plan b...?

By Anonymous December 19, 2015 - 3:37am
Rate This

Add a Comment2 Comments

Let's just give a run down of what happened so I feel better talking about it. So my period was from December 14-19. We then had sex on the 23. I always track it on my period tracker. Had sex and he pulled out as he was feeling about to cum and noticed the condom broke and instantly was cumming as soon as he pulled out. I started hysterically crying because I didn't know if anything got in and he believes he fully pulled out. But I'm just paranoid from that. So it was about 12:00 am on the same day. So about not even an hour after sex. Ran to the pharmacy and got the My Way contraceptive pill. So I took the pulled within two hours of sex. I took it with a glass of water. It's now January 3 and my expected date is the 12 of this month. So I'm nine days away. I can't help but feel extremely paranoid for some reason. We have taken the pill before actually regarding the same situation. I am not on birth control just because I tend to have infections in ears and what not needing antibiotics. So it's not a need for me to be on it since birth control couldn't be as effective. ALSO I AM NOT ON ANY ANTIBIOTICS AT ALL CURRENTLY HAVENT IN A GOOD SIX MONTHS. Also I've read birth control can cause it difficult to become pregnant later on in life so my mom doesn't want me on it right now. I am 20. And I'm sure in a few years I'll go on it. I don't know why I'm so scared. I haven't feel my body change. Other than the one day experiencing some blood in my underwear more or a dark blood how it is towards the end of a period cycle. But it just lasted the one day. And I thought my period might have come earlier. I'm just looking for a in depth response in that I should be okay. I just need the comfort right now.

January 3, 2016 - 9:15pm

Hello and welcome to EmpowHer,
Some common side effects of emergency contraception include:
-vaginal bleeding
-tender breasts
-abdominal pain

As long as you took the drug correctly it will prevent pregnancy.

December 19, 2015 - 6:04pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!